[1]杨 敏,陈光淦*,李 琴.一类随机偏微分方程有限维约化的逼近[J].四川师范大学学报(自然科学版),2020,43(04):469-474.[doi:10.3969/j.issn.1001-8395.2020.04.008]
 YANG Min,CHEN Guanggan,LI Qin.Approximation of Finite Dimensional Reduction for a Class of Stochastic Partial Differential Equations[J].Journal of SichuanNormal University,2020,43(04):469-474.[doi:10.3969/j.issn.1001-8395.2020.04.008]
点击复制

一类随机偏微分方程有限维约化的逼近()
分享到:

《四川师范大学学报(自然科学版)》[ISSN:1001-8395/CN:51-1295/N]

卷:
43卷
期数:
2020年04期
页码:
469-474
栏目:
基础理论
出版日期:
2020-06-20

文章信息/Info

Title:
Approximation of Finite Dimensional Reduction for a Class of Stochastic Partial Differential Equations
文章编号:
1001-8395(2020)04-0469-06
作者:
杨 敏12 陈光淦12* 李 琴12
1. 四川师范大学 数学科学学院, 四川 成都 610066; 2. 四川师范大学 可视化计算与虚拟现实四川省重点实验室, 四川 成都 610066
Author(s):
YANG Min12 CHEN Guanggan12 LI Qin12
1. School of Mathematical Sciences, Sichuan Normal University, Chengdu 610066, Sichuan; 2. Visual Computing and Virtual Reality Key Laboratory of Sichuan Province, Sichuan Normal University, Chengdu 610066, Sichuan
关键词:
随机不变流形 有限维约化 逼近
Keywords:
random invariant manifolds finite dimensional reduction approximation
分类号:
O175.2; O193
DOI:
10.3969/j.issn.1001-8395.2020.04.008
文献标志码:
A
摘要:
研究一类带Stratonovich乘性噪声的随机偏微分方程.将该方程的解约化到有限维随机不变流形,并用一类新的简化随机发展方程逼近原系统.证明了该新系统的有限维约化收敛到原系统的有限维约化.
Abstract:
This paper studies a class of stochastic partial differential equations with Stratonovich multiplicative noise. The solution of the equation is reduced to a finite dimensional random invariant manifold, and a new class of simplified stochastic evolution equations is used to approximate the original system. It is shown that the finite dimensional reduction of the new approximation system converges to the finite dimensional reduction of the original system.

参考文献/References:

[1] DUAN J, LU K, SCHMALFUSS B. Invariant manifolds for stochastic partial differential equations[J]. Ann Probab,2003,31(4):2109-2135.
[2] DUAN J, LU K, SCHMALFUSS B. Smooth stable and unstable manifolds for stochastic evolutionary equations[J]. J Dyn Diff Eqns,2004,16(4):949-972.
[3] WANG W, DUAN J. A dynamical approximation for stochastic partial differential equations[J]. J Math Phys,2007,48(10):1-14.
[4] ROBERTS A J. Low-dimensional modelling of dynamics via computer algebra[J]. Comput Phys Commun,1997,100(3):215-230.
[5] ACQUISTAPACE P, TERRENI B. An approach to Ito linear equations in Hilbert spaces by approximation of white noise with coloured noise[J]. Stoch Anal Appl,1984,2(2):131-186.
[6] JIANG T, LIU X M, DUAN J. Approximation for random stable manifolds under multiplicative correlated noises[J]. Discrete Contin Dyn Syst,2016,B21(9):3163-3174.
[7] WANG X H, LU K N, WANG B X. Wong-Zakai approximations and attractors for stochastic reaction-diffusion equations on unbounded domains[J]. J Diff Eqns,2018,264(1):378-424.
[8] ARNOLD L. Random Dynamical Systems[M]. Berlin, Heidelberg:Springer-Verlag,1998:1439-7382.
[9] JIANG T, LIU X M, DUAN J. A Wong-Zakai approximation for random invariant manifolds[J]. J Math Phys,2017,58(12):1-19.
[10] ROBINSON J C. The asymptotic completeness of inertial manifolds[J]. Nonlinearity,1996,9(5):1325-1340.
[11] ROBINSON J C. Inertial manifolds and the cone condition[J]. Dyn Syst Appl,1993,2(3):311-330.
[12] KOKSCH N, SIEGUND S. Pullback attracting inertial manifolds for nonautonomous dynamical systems[J]. J Dyn Diff Eqns,2002,14(4):889-943.
[13] CRAUEL H, FLANDOLIl F. Attractor for random dynamical systems[J]. Prob Theory Relat Fields,1994,100(3):363-393.

备注/Memo

备注/Memo:
收稿日期:2018-09-27 接受日期:2018-11-19
基金项目:国家自然科学基金(11571245)
*通信作者简介:陈光淦(1978—),男,教授,博导,主要从事随机偏微分方程的研究,E-mail:chenguanggan@hotmail.com
更新日期/Last Update: 2020-06-20